Size (length*width*height): 10cm x 8cm x 2cm
Panadol Tablets provide gentle relief of aches and pains, such as headaches, fever, muscle ache, sore throat and dental pain. The Tablets are round and because they are film-coated, they are easier to swallow. And you can rest assured that they will not harm your stomach.
Panadol Tablets are virtually safe and can be used with most medications, when taken as directed. The Tablets are a good choice of pain reliever for people with sensitive stomachs, stomach ulcers and other stomach disorders. And like other Panadol pain relievers, can also be used by breast-feeding women.
Dosage/How To Use
Adults (including the elderly) and children aged 12 years and over:
- Oral administration only.
- 1 - 2 tablets, every 4 to 6 hours as required
- Not more than 8 tablets in a day unless prescribed by doctor
- Do not exceed the stated dose. Should not be used with other paracetamol-containing products.
- Can be taken with or without food.
Children aged 6 - 11 years:
- 1 tablet, every 4 to 6 hours as required.
- Not more than 4 tables in a day unless prescribed by doctor
- Do not exceed the stated dose. Should not be used with other paracetamol-containing products.
Not recommended for children under 6 years of age
Cautions
Warnings & Precautions (see label for full list)
- Always read the label. Use only as directed. For the relief of pain and fever. Incorrect use could be harmful.
- Should not be taken with other products containing paracetamol at the same time.
- Do not take this medicine if you are allergic to paracetamol.
- If symptoms persist, please consult your doctor or pharmacist.
- If you have any liver or kidney problems, please consult your doctor before taking Panadol.
- Keep out of sight and reach of children.
- Paracetamol overdose may cause liver failure. Immediate medical management is required in the event of an overdose, even if symptoms of overdose are not present.
- Do not take this medicine if you are allergic to Paracetamol. The anticoagulant effect of warfarin and other coumarins may be enhanced by prolonged regular daily use of Paracetamol with increased risk of bleeding; occasional doses of Paracetamol have no significant effect.
Disclaimer:
While M Plus strives to ensure the accuracy of its product images and information, some manufacturing changes to packaging and/or ingredients may be pending updates on our site. Although items may occasionally ship with alternate packaging, product originality is always guaranteed. We recommend that you read labels, warnings, and directions of all products before use and not rely solely on the information provided by M Plus.
![[MPLUS] Panadol Coated Tablet 500mg 10s](images/system/lazyload.gif)
Zon | Jumlah Pesanan (RM) | Kos Penghantaran (RM) |
---|---|---|
KL & Selangor | Above 250.00 | Hantar PERCUMA |
Zon | Berat | Kos Penghantaran (RM) |
---|---|---|
West Malaysia | Pertama 0.50 kg | 8.00 |
Tambahan 0.50 kg | 1.50 | |
East Malaysia | Pertama 0.50 kg | 12.00 |
Tambahan 0.50 kg | 2.00 |